# SDR AT9900066

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  NOSE LANDING GEAR DOOR RIGHT UPPER FORWARD OUTBOARD SIDE AS VIEW WITH DOOR CLOSED HAS A GOUGE IN SKIN ABOVE ACTUATOR ATTACH POINT.  REMOVED, FABRICATED REPAIR AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-3, 51-30-5, AND RES NR 982283 AND RES NR 982245.  OPERATIONAL CHECK GOOD IAW DC9 MM 32-22-1.
